# SDR EY2R9601597

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- Propeller: Mcauly D3A32C90
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC2
- Condition: Failed
- Location: Prop Assy
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

BLADE SN JE035YS, SLUNG TIP WHILE IN FLT
